# SDR SWAA2017092716663

- Difficulty date: September 19, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME CRACKED AT BS 294 LOWER BOTTOM.  REPAIRED STUB FRAME IAW SRM.
